Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What causes redness in-between the fingers?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4127 Questions
Question
Hi

For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s from the cold weather here now. Or to much on my iPad or what? What can I use over the counter to get rid of this?

Thank you
Mon, 21 May 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Possibly a fungal infection

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. It seems that you are suffering from a fungal infection. However, I would insist you to upload an image. It will help me to confirm.

I would insist you to apply some antifungal powder or lotion like clotrimazole topically (OTC). In addition, If itchiness is associated, I would insist you to take some antiallergic like cetirizine tablet (OTC) once daily for the next few days.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor